# SDR REXA2019043020553

- Difficulty date: April 23, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 5755 · Spoilers
- Part: Retainer
- Part number: 601R10226131
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLIGHT SPOILER I/B METAL RETAINER IS LOOSE.  REMOVED AND REPLACED WITH NEW RETAINER I.A.W. CRJ-200 SRM 51-42-06 AND CRJ-200 SRM 51-42-21 AAR SM 58
